Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Jacksonville, FL

July 7, 2021Alachua County, Suwannee County, Union County, Florida

NWS Jacksonville, FL issued this special weather statement at Jul 7, 2021, 6:33 AM EDT for Alachua County, Suwannee County, Union County, Florida. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 6:33 AM EDT (10:33 UTC)
Expired
Jul 7, 2021, 7:30 AM EDT
In force
57 min
Issued by
NWS Jacksonville, FL

Counties Alachua County, FL, Suwannee County, FL, Union County, FL

The radar

The Moody AFB radar (KVAX), 108 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:30 AM EDTTSTM WND DMG1 Ssw Columbia, FLTREE FELL ONTO HOUSE NEAR SR 47 AND RAVEN LN. DAMAGE MAY HAVE BEEN TORNADIC IN NATURE.
Jul 7, 7:30 AM EDTTORNADO 01 Ssw Columbia, FLTREE FELL ONTO HOUSE NEAR SR 47 AND RAVEN LN DUE TO THE PASSAGE OF AN EF0 TORNDADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1886 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1886 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS82 KJAX 071033
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
633 AM EDT Wed Jul 7 2021
 
FLZ021-030-031-035-136-140-222-236-237-240-071130-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Union FL-Western Putnam FL-Suwannee FL-Bradford FL-
Gilchrist FL-Eastern Marion FL-
633 AM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST...CENTRAL
BRADFORD...ALACHUA...NORTH CENTRAL MARION...WEST CENTRAL PUTNAM...
WESTERN UNION...SOUTHERN COLUMBIA AND SUWANNEE COUNTIES UNTIL 730 AM
EDT...

* At 631 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from near Obrien to
  near Worthington Spring to near Orange Springs. Movement was
  northwest at 30 mph.

* Funnel clouds possible with these showers.

* Locations impacted include...
  Gainesville, Lake Butler, Interlachen, Melrose, Worthington Spring,
  Ichetucknee Spring, Citra, Columbia, Alachua and High Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is occurring with these showers, and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 800 AM EDT for northern and
northeastern Florida.

LAT...LON 3032 8322 3010 8241 2976 8205 2972 8205
      2973 8202 2956 8184 2931 8205 2981 8261
      2992 8293 2996 8293 2996 8295 2999 8296
      3001 8300 3008 8307 3011 8312 3011 8317
      3030 8323
TIME...MOT...LOC 1031Z 139DEG 26KT 3005 8303 2987 8246 2946 8201 

$$

BOOTHE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:29 AM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 7, 3:29 AM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
329 AM EDT Wed Jul 7 2021

...FLOODING RAINFALL POTENTIAL TODAY AS TROPICAL STORM ELSA
TRACKS NORTHWARD ACROSS THE LOCAL AREA WITH INCREASING TORNADO
THREAT ACROSS NE FLORIDA EARLY THIS MORNING...

.NEAR TERM [Through Tonight]...

Elsa was tracking northward just west of the Tampa Bay coast
early this morning. Dry air was wrapping into the circulation from
the WSW, which was limiting convection on the west side of the
storm and focusing the deeper convection on the east side of the
surface low circulation across the western FL peninsula. Bands of
heavy rainfall were progressively edging northward toward our
southern FL zones and a few cells embedded within the rain bands
had periods of circulation. Elsa was still on track to approach
the FL Big Bend through sunrise, nearing landfall around
midday...with the deeper convection on the storms east-side
expanding northward across the local forecast area through the day
today. Elsa will track NNE across the Suwannee River Valley and
interior SE GA through the afternoon and early evening, exiting to
the NE of the Altamaha River basin into the early evening hours,
with just trailing scattered showers and isolated thunderstorm
potential across the local area tonight as Elsa's wake trough
lingering across the local area. High temperatures will be well
below normal today with most locations not breaking 80 today.

Local hazards and potential impacts from Elsa are highlighted
below:

1. Flooding Rainfall: This continues to be the greatest
widespread threat to the local area as Elsa passes across the area
today. Latest guidance indicates a nudge upward in storm total
rainfall of 3-6 inches with isolated amounts up to 9 inches
possible, focused across our inland zones, generally along and
west of the Highway 301 corridor including the Suwannee River
Valley and interior SE GA which includes those from Trenton to
Lake City northward to Homerville and Waycross. Rivers in this
area including the Suwannee and Santa Fe will rise further into
Minor to Moderate Flood. Farther toward the Atlantic coast, storm
total rainfall amounts of 2 to 4 inches with isolated amounts up
to 6 inches are possible. A flood watch remains in effect for all
areas through tonight.

2. Tropical Storm Force Winds: The best potential for sustained
tropical storm winds continues to focus across portions of the
Suwannee River Valley this morning westward toward Trail Ridge
(roughly to the east Baker-west Clay-west Putnam county lines).
Periods of sustained tropical storm force winds will overspread
these areas through the afternoon, with the core of stronger wind
potential advancing across interior SE GA into the late afternoon
and evening hours, including the SE GA coast as Elsa's circulation
tracks north, just inland of the Golden Isles. Tropical Storm
Warnings remain in effect for most of inland NE FL zones and much
of SE GA less the NW zones. For all areas, even outside of
Tropical Storm Warnings, it would be prudent to secure outdoor
objects as squalls of gusty winds will move across the entire
area, with the stronger winds mixing down across large bodies of
water (the St. Johns River basin) and open lakes, fields, and
pasture lands. A wind advisory is in effect for coastal NE FL and
the St. Johns river basin counties...just to the east of the
existing Tropical Storm Warning. Given such saturated grounds from
prior rainfall, it will not take TS force winds to cause tree
blow down, which could cause power outages today into the evening
hours.

3. Beach Hazards: Deadly rip current activity will increase along
the local coastline today with a High Rip Current Risk in effect
for all local beaches. Rough surf with breakers of 5-8 ft are
possible, with the higher values expected to focus across the GA
beaches where a High Surf Advisory was recently issued. Beach-
goers should not venture in the surf today.

4. Isolated Tornadoes/Waterspouts: A tornado watch is in effect
for Marion county through 8 am. Expect tornado watches to expand
northward through the day today as low level shear increases on
the ENE side of Elsa's center, increasing across NE FL through
sunrise and expanding northward across SE GA including the SE GA
coast through late morning. Please monitor for potential Tornado
Warnings today and be ready to shelter quickly in your safe room.

5. Storm surge: Minor impact. Greatest water level rise will
focus across coastal SE GA with total inundation of 1-2 ft above
normally dry ground (datum MHHW).

.SHORT TERM [Thursday Through Friday]...

Elsa is forecast to move over the Carolinas on Thursday, and as
we let it go southwesterly flow will prevail in its wake.
Southwesterly flow will funnel in moisture from the Gulf, and
scattered to numerous showers and storms will be possible Thursday
and Friday in the afternoon/evening. A ridge of high pressure
extending from the western Atlantic will begin to build over the
Florida peninsula on Friday. High temperatures will be in the mid-
to-upper 80s on Thursday, and lows will be in the low-to-mid 70s
Thursday night. Highs will be slightly warmer on Friday in the
middle 80s to lower 90s, and lows will be in the low-to-mid 70s
again Friday night.

.LONG TERM [Saturday Through Wednesday]...

The ridge extending from the western Atlantic will drift north
over the area through the weekend, then move further north over
the Carolinas early next week. High pressure will help trend
precipitation chances down, but with ample moisture and sufficient
lift from diurnal heating, scattered showers and thunderstorms
will be possible each afternoon and evening. Temperatures will
trend near normal through the long term period.

&&

.AVIATION...
[Through 06Z Thursday]

Tropical Cyclone Elsa will impact all TAF sites throughout the TAF
period. Conditions will deteriorate at GNV first, followed by the
other NE FL sites, then SSI. Rain bands will bring lower
ceilings, reduced visibilities, and gusty winds. At times, gusts
could reach tropical storm force, included gusts 34-40 kts at some
sites. MVFR ceilings are expected to develop at all TAF sites
later this morning and persist through the period. Included IFR
ceilings at some sites with embedded thunderstorms. Guidance shows
slight improvement towards the end of the TAF period. Will
continue to monitor and update the TAFs as Elsa approaches.

&&

.MARINE...

Tropical Storm Elsa will continue to track northward very near
the FL Gulf Coast this morning and make landfall along the coast
of the Florida Big Bend around midday today. Elsa will track
northward across northeast Florida and southeast Georgia through
today, departing to the north Wednesday evening. Small Craft
Advisory conditions will progress south to north across across FL
waters early this morning, with the best potential of Tropical
Storm force winds focused across the GA waters where a Tropical
Storm Warning remains in effect. Winds and seas decrease trailing
Elsa's departure to the northeast late tonight. High pressure will
build across central Florida Thursday through the weekend
bringing prevailing SSW winds.

Rip Currents: High rip current risk today for all local beaches.
Rip current risk will decrease late tonight and into Thursday,

&&

.HYDROLOGY...(Focused on Rivers)...

Rivers across NE FL including the Santa Fe, Suwannee, and St.
Marys are near or in Minor Flood with rise into Moderate Flood
currently forecast for portion of the Santa Fe and very near
Moderate flood stage with the latest rainfall forecast for both
the Suwannee and St. Marys. We also need to closely monitor the
Black Creek basin through the day today.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSJacksonville.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  78  72  86  72  88 / 100 100  60  20  50
SSI  80  75  88  76  89 / 100  90  60  20  40
JAX  79  73  89  73  89 / 100  80  60  10  40
SGJ  80  74  88  74  89 / 100  60  60  10  40
GNV  77  73  86  73  88 / 100  60  60  10  40
OCF  78  74  87  73  89 / 100  60  60  10  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through late Thursday night for Baker-Bradford-
     Central Marion-Coastal Duval-Coastal Flagler-Coastal Nassau-
     Coastal St. Johns-Eastern Alachua-Eastern Clay-Eastern
     Marion-Eastern Putnam-Gilchrist-Hamilton-Inland Flagler-
     Inland Nassau-Inland St. Johns-Northern Columbia-South
     Central Duval-Southern Columbia-Suwannee-Trout River-Union-
     Western Alachua-Western Clay-Western Duval-Western Marion-
     Western Putnam.

     Tropical Storm Warning for Baker-Bradford-Central Marion-Eastern
     Alachua-Eastern Marion-Gilchrist-Hamilton-Inland Nassau-
     Northern Columbia-Southern Columbia-Suwannee-Union-Western
     Alachua-Western Marion.

     High Rip Current Risk through late tonight for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns.

     Wind Advisory from 10 AM this morning to midnight EDT tonight
     for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
     St. Johns-Eastern Clay-Eastern Putnam-Inland Flagler-Inland
     St. Johns-South Central Duval-Trout River-Western Clay-
     Western Duval-Western Putnam.

GA...Flood Watch through late Thursday night for Appling-Atkinson-
     Bacon-Brantley-Clinch-Coastal Camden-Coastal Glynn-Coffee-
     Echols-Inland Camden-Inland Glynn-Jeff Davis-Northeastern
     Charlton-Northern Ware-Pierce-Southern Ware-Wayne-Western
     Charlton.

     Tropical Storm Warning for Brantley-Clinch-Coastal Camden-
     Coastal Glynn-Echols-Inland Camden-Inland Glynn-
     Northeastern Charlton-Northern Ware-Pierce-Southern Ware-
     Wayne-Western Charlton.

     High Rip Current Risk through late tonight for Coastal Camden-
     Coastal Glynn.

     High Surf Advisory from 2 PM this afternoon to 8 PM EDT this
     evening for Coastal Camden-Coastal Glynn.

AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Waters from Altamaha Sound GA
     to Fernandina Beach FL from 20 to 60 NM.

     Small Craft Advisory from 9 AM this morning to 3 AM EDT Thursday
     for Coastal waters from Fernandina Beach to St. Augustine
     FL out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

&&

In the hours before

Special weather statement, Jul 7, 5:05 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
505 AM EDT Wed Jul 7 2021

FLZ035-136-140-236-240-340-070945-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Gilchrist FL-Eastern Marion FL-
505 AM EDT Wed Jul 7 2021

* At 502 AM EDT, National Weather Service meteorologists were
  tracking an area of strong showers capable of funnel cloud
  formations over Sparr, or near Citra, moving northwest at 40 mph.

* Funnel cloud formations possible.

* Locations impacted include...
  Gainesville, Ocala, Fort McCoy, Citra, Lynne, Archer, University Of
  Florida, Sparr, Anthony and Silver Springs Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 800 AM EDT for northern
Florida.

LAT...LON 2936 8241 2948 8241 2948 8255 2954 8256
      2954 8263 2958 8269 2979 8235 2949 8205
      2947 8206 2948 8205 2917 8175 2903 8198
TIME...MOT...LOC 0902Z 143DEG 33KT 2934 8214

BOOTHE
Special weather statement, Jul 7, 5:41 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
541 AM EDT Wed Jul 7 2021

FLZ021-035-136-222-236-240-340-071030-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Western Marion FL-Suwannee FL-Gilchrist FL-
541 AM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILCHRIST...ALACHUA...
NORTH CENTRAL MARION...SOUTHWESTERN COLUMBIA AND SOUTHEASTERN
SUWANNEE COUNTIES UNTIL 630 AM EDT...

* At 541 AM EDT, National Weather Service meteorologists were
  tracking strong showers near Alachua, or 13 miles west of
  Gainesville, moving northwest at 45 mph.

* Funnel clouds possible with these showers.

* Locations impacted include...
  Gainesville, Bell, Ichetucknee Spring, Alachua, High Springs,
  Archer, Fort White, University Of Florida, Rochelle and Cross
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 800 AM EDT for northern
Florida.

LAT...LON 3015 8282 2955 8207 2940 8227 2979 8293
      2980 8292 2981 8293 2983 8292 2983 8289
      2988 8287 2989 8288 2989 8289 2990 8290
      2989 8292 2995 8292 2996 8293 2996 8295
      2999 8296 3000 8298
TIME...MOT...LOC 0941Z 137DEG 40KT 2974 8256

BOOTHE
Special weather statement, Jul 7, 6:33 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
633 AM EDT Wed Jul 7 2021

FLZ021-030-031-035-136-140-222-236-237-240-071130-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Union FL-Western Putnam FL-Suwannee FL-Bradford FL-
Gilchrist FL-Eastern Marion FL-
633 AM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST...CENTRAL
BRADFORD...ALACHUA...NORTH CENTRAL MARION...WEST CENTRAL PUTNAM...
WESTERN UNION...SOUTHERN COLUMBIA AND SUWANNEE COUNTIES UNTIL 730 AM
EDT...

* At 631 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from near Obrien to
  near Worthington Spring to near Orange Springs. Movement was
  northwest at 30 mph.

* Funnel clouds possible with these showers.

* Locations impacted include...
  Gainesville, Lake Butler, Interlachen, Melrose, Worthington Spring,
  Ichetucknee Spring, Citra, Columbia, Alachua and High Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is occurring with these showers, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 800 AM EDT for northern and
northeastern Florida.

LAT...LON 3032 8322 3010 8241 2976 8205 2972 8205
      2973 8202 2956 8184 2931 8205 2981 8261
      2992 8293 2996 8293 2996 8295 2999 8296
      3001 8300 3008 8307 3011 8312 3011 8317
      3030 8323
TIME...MOT...LOC 1031Z 139DEG 26KT 3005 8303 2987 8246 2946 8201

BOOTHE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:53 PM EDTRiver Flood WarningJAXAlachua, Columbia13 days
Jul 6, 9:54 PM EDTRiver Flood WarningJAXColumbia, Hamilton, Suwannee48 hr
Jul 6, 9:54 PM EDTRiver Flood WarningJAXHamilton, Suwannee71 hr
Jul 6, 11:03 PM EDTRip Current StatementJAXDuval, Flagler, Nassau28 hr
Jul 7, 4:02 AM EDTTornado WarningJAXAlachua, Marion28 min
Jul 7, 4:29 AM EDTTornado WarningJAXAlachua, Marion31 min
Jul 7, 4:33 AM EDTTornado WarningJAXMarion27 min
Jul 7, 5:05 AM EDTSpecial Weather StatementJAXAlachua, Marion40 min
Jul 7, 5:41 AM EDTSpecial Weather StatementJAXAlachua, Gilchrist49 min
Jul 7, 6:02 AM EDTTornado WarningJAXAlachua, Bradford, Union28 min
Jul 7, 6:40 AM EDTTornado WarningJAXAlachua, Columbia, Union35 min
Jul 7, 7:02 AM EDTTornado WarningJAXColumbia, Suwannee28 min
Jul 7, 7:23 AM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Columbia, Hamilton, Union67 min
Jul 7, 8:31 AM EDTSpecial Weather StatementJAXBaker, Hamilton44 min
Jul 7, 8:39 AM EDTTornado WarningJAXBaker, Columbia11 min
Jul 7, 9:59 AM EDTSpecial Weather StatementJAXNassau46 min
Jul 7, 12:00 PM EDTAreal Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Hamilton, Suwannee and 1 more3 hr
Jul 7, 1:38 PM EDTAreal Flood WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 4 more3 hr
Jul 7, 2:45 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns60 min
Jul 7, 2:47 PM EDTSpecial Weather StatementJAXBaker, Clay, Duval, Nassau58 min
Jul 7, 2:49 PM EDTAreal Flood WarningJAXHamilton, Suwannee116 min
Jul 7, 2:54 PM EDTAreal Flood WarningJAXAlachua, Bradford111 min
Jul 7, 3:24 PM EDTRiver Flood WarningJAXColumbia, Gilchrist, Suwannee93 days
Jul 7, 3:31 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau2 hr
Jul 7, 3:45 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau, Saint Johns60 min
Jul 7, 4:32 PM EDTTornado WarningJAXDuval, Saint Johns28 min
Jul 7, 4:45 PM EDTSpecial Weather StatementJAXDuval, Nassau60 min
Jul 7, 4:54 PM EDTTornado Warning Tornado observedJAXDuval, Nassau36 min
Jul 7, 5:15 PM EDTAreal Flood WarningJAXDuval, Nassau, Saint Johns2 hr
Jul 7, 6:42 PM EDTSpecial Marine WarningJAX93 min
Jul 7, 7:18 PM EDTAreal Flood WarningJAXNassau117 min
Jul 7, 2:52 AM EDTHigh Surf AdvisoryJAXCamden, Glynn13 hr
Jul 7, 9:01 AM EDTSpecial Weather StatementJAXAtkinson44 min
Jul 7, 9:17 AM EDTSpecial Weather StatementJAXEchols58 min
Jul 7, 9:37 AM EDTTornado WarningJAXBrantley, Pierce, Ware23 min
Jul 7, 10:03 AM EDTSpecial Weather StatementJAXCoffee42 min
Jul 7, 10:14 AM EDTSpecial Weather StatementJAXClinch46 min
Jul 7, 10:19 AM EDTSpecial Weather StatementJAXCamden41 min
Jul 7, 10:55 AM EDTSpecial Weather StatementJAXAtkinson, Bacon, Brantley, Coffee, Pierce65 min
Jul 7, 12:09 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis36 min
Jul 7, 5:42 PM EDTTornado WarningJAXCamden33 min
Jul 7, 5:45 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn, Wayne60 min
Jul 7, 6:11 PM EDTTornado Warning Tornado observedJAXCamden, Glynn, Wayne21 min
Jul 7, 6:17 PM EDTAreal Flood WarningJAXAppling, Brantley, Camden, Glynn, Pierce, Wayne3 hr
Jul 7, 6:46 PM EDTSpecial Weather StatementJAXCamden, Glynn, Wayne44 min
Jul 7, 7:01 PM EDTFlash Flood WarningJAXCamden, Glynn119 min
Jul 7, 7:53 PM EDTFlash Flood WarningJAXGlynn78 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.